Graphical models and point pattern matching

Caetano, Tiberio S, Caelli, Terry, Schuurmans, Dale and Barone, Dante AC 2006, Graphical models and point pattern matching, IEEE Transactions on Pattern Analysis and Machine Intelligence, vol. 28, no. 10, pp. 1646-1662, doi: 10.1109/TPAMI.2006.207.

Attached Files
Name Description MIMEType Size Downloads

Title Graphical models and point pattern matching
Author(s) Caetano, Tiberio S
Caelli, TerryORCID iD for Caelli, Terry
Schuurmans, Dale
Barone, Dante AC
Journal name IEEE Transactions on Pattern Analysis and Machine Intelligence
Volume number 28
Issue number 10
Start page 1646
End page 1662
Total pages 17
Place of publication United States
Publication date 2006-12-01
ISSN 0162-8828
Keyword(s) Science & Technology
Computer Science, Artificial Intelligence
Engineering, Electrical & Electronic
Computer Science
point pattern matching
graph matching
graphical models
Markov random fields
junction tree algorithm
Language eng
DOI 10.1109/TPAMI.2006.207
Indigenous content off
Field of Research 0801 Artificial Intelligence and Image Processing
0806 Information Systems
0906 Electrical and Electronic Engineering
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 79 times in TR Web of Science
Scopus Citation Count Cited 110 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 80 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Mon, 08 Jun 2020, 14:37:30 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact